MAUDE Adverse Event Report: BECTON DICKNSON AND CO. - DUN LAOGHAIRE CO, IRELAND PEN NDL 32G 6MM 3B TW 100CT US; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKNSON AND CO. - DUN LAOGHAIRE CO, IRELAND PEN NDL 32G 6MM 3B TW 100CT US; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 320749
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/18/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device not available.
 
Event or Problem Description
Retail pharmacy reported for her patient - patient reported and returned her box of pen needles to this pharmacy.Had 1 pen needle that broke off in consumers injection site.Consumer went to urgent care.The facility completed an xray and did not locate the needle in site.No further attention was informed to this pharmacist.Dc lot # 2354682 catalog# 320749 date of event 02/18/2024 sample status unused product from this box.Sample status - needle break was discarded.Cs0070101.
 
Additional Manufacturer Narrative
Additional information was added to: b4, g6, h2, h3, h11.Correction to d3 (country type, country), h6 (component code, investigation findings, investigation conclusions) investigation summary: samples were received and an investigation was performed.This is the 1st complaint for the reported lot number.A review of the manufacturing records was performed and no non-conformances were raised in association with this type of event for this lot.Embecta was not able to duplicate or confirm the indicated issue and based on trend analysis no further action is required at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Based on the above, no additional investigation and corrective/preventative action (capa) or situational analysis (sa) is required.

Brand Name
PEN NDL 32G 6MM 3B TW 100CT US
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKNSON AND CO. - DUN LAOGHAIRE CO, IRELAND
EI 
Manufacturer (Section G)
BECTON DICKINSON AND CO.
1 becton drive
franklin lakes, NJ 07417
Manufacturer Contact
avital merl
300 kimball dr.
parsippany, NJ 07054
MDR Report Key18960163
Report Number9616656-2024-05170
Device Sequence Number15216520
Product Code FMI
UDI-Device Identifier00382903207497
UDI-Public00382903207497
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K213478
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number320749
Device Lot Number2354682
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/22/2024
Supplement Report FDA Received Date06/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown